# SDR JJBA20250404032

- Difficulty date: March 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 48,220 hours, 31,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOORSILL F.S. 18 - F.S 18A CORRODED. REMOVED CORRODED LH FLOORSILL @ F.S. 18 - F.S. 18A LOCATED AND DRILLED AND INSTALLED NEW SILL.
